Open Access
Translator Disclaimer
2012 Iterative Schemes for a Class of Mixed Trifunction Variational Inequalities
Muhammad Aslam Noor, Khalida Inayat Noor, Eisa Al-Said
J. Appl. Math. 2012(SI03): 1-10 (2012). DOI: 10.1155/2012/125373


We use the auxiliary principle technique to suggest and analyze some iterative methods for solving a new class of variational inequalities, which is called the mixed trifunction variational inequality. The mixed trifunction variational inequality includes the trifunction variational inequalities and the classical variational inequalities as special cases. Convergence of these iterative methods is proved under very mild and suitable assumptions. Several special cases are also considered. Results proved in this paper continue to hold for these known and new classes of variational inequalities and its variant forms.


Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. Eisa Al-Said. "Iterative Schemes for a Class of Mixed Trifunction Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1235.65067
MathSciNet: MR2854980
Digital Object Identifier: 10.1155/2012/125373

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI03 • 2012
Back to Top